# SDR SWAA2021092119035

- Difficulty date: September 17, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737*
- Aircraft serial: 32482
- Aircraft time: 56,589 hours, 33,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN BELOW AN COMMON TO THE BROAD BAND DOUBLER CRITICAL FASTENER ROW HAS A 40% FSH CRACK INDICATION AT STA.727A+17; 1 FASTENER TO THE RIGHT OF STR.1. ; / [01] ISSUED EA 21-153-02734-WIP1; WIP2; AND WIP3. EA SUMMARY REQUIREMENTS HAS BEEN ATTACHED AS WELL.; [02] C/W EA 21-153-02734; [03] VERIFIED C/W EA 21-153-02734
